MathSciNet Relay Station
MathSciNet bibliographic data
MR2548496 60E15 (94A05)
Aubrun, Guillaume; Nechita, Ion Stochastic domination for iterated convolutions and catalytic majorization. Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009), no. 3, 611–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement